Lower Abdominal Cramps And Pelvic Pain After Taking Birth Control?
I want to ask, I just took the IUD 6 days ago on January 21, after finishing my period on January 16. That night I had sex with my husband for 3 days in a row, today I felt cramps in the lower part of the navel plus flatulence and increased body temperature than usual. Am I pregnant again or is there another reason? Because it should be that the cramps are due to menstruation starting around the middle of next month.
Hi Dianty, thanks for asking at HealthReplies.com. The IUD is a method of contraception by placing a device in the uterus to prevent sperm from meeting the egg. There are two types of IUDs based on their duration, namely 5 years and 10 years. The difference is, the 5-year-old IUD also uses hormones as a contraceptive in addition to the device itself. However, neither the 5-year nor the 10-year IUD can automatically cause pregnancy if it has been removed for less than 1 month.
You should know that, although these are common symptoms, stomach and back cramps, nausea, fatigue, frequent urination, increased body temperature and no menstruation are not definite signs of pregnancy, but are only conjectures. So, it is very possible for a woman to feel these symptoms even though she is not pregnant.
Then regarding your condition, there are several possibilities, including urinary tract infections, pelvic inflammation, and infections of the female organs. To find this out, at least a routine blood check is needed to see the possibility of a bacterial infection. So our advice is that you check with your doctor, because if it is true that you are infected by bacteria, you must take antibiotics and you cannot get them without a doctor's prescription. Meanwhile you can reduce fever and reduce pain by taking over-the-counter paracetamol, while still paying attention to the rules listed. I hope you and your family are always healthy.
That's all, hope it helps.
dr. Amadeo D Basfiansa